# SDR UALA2012112806843

- Difficulty date: November 26, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,232 hours, 22,816 cycles
- Engine: Pwa PW2037
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC SYSTEM PRESS LIGHT DOES NOT ILLUMINATE WITH PUMPS OFF.  REPLACED LIGHT ASSY L3 ON M10050 OVHD AND REPAIRED BROKEN GROUND WIRE ON D3064.  LIGHT AND SYSTEM OPS CHECKS GOOD.
